MathSciNet Relay Station
MathSciNet bibliographic data
MR193765 (33 #1980) 65.68
Pearson, Carl E. Impulsive end condition for diffusion equation. Math. Comp. 19 1965 570–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement